# SDR CALA2015022693174

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 53,166 hours, 21,558 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 43 IS CRACKED AT HOLE NR 3 1 LONG.  CRACK CHECKED BY HFEC.  REPAIRED FRAME IAW ECRA 5330-05075.  THIS REPAIR FOUND TO BE PERMANENT REPAIR.
